Sequence Spaces Defined by Musielak-Orlicz Function over -Normed Spaces
M. Mursaleen,
Sunil K. Sharma and
A. Kılıçman
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
In the present paper we introduce some sequence spaces over n -normed spaces defined by a Musielak-Orlicz function . We also study some topological properties and prove some inclusion relations between these spaces.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/364743.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/364743.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:364743
DOI: 10.1155/2013/364743
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().